# SDR DALA1229393261

- Difficulty date: April 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 6,129 hours, 2,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT 11C INOPERATIVE.  MAINTENANCE REPLACED EPSU AND LIGHT AT SEAT 11C.  OPERATIONAL CHECK WAS NORMAL AND ACFT RETURNED TO SERVICE.
